# SDR UPS06446944

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1175165
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT NR 3 DOOR FWD LOWER CORNER REVEAL FITTING FOUND CRACKED AS MARKED CRACK LENGTH 1/2".  REVEAL FTG REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
